IJPAM: Volume 98, No. 3 (2015)
NONLINEAR EIGENVALUE PROBLEMS
School of Mathematics and Systems Science
Shenyang Normal University
Shenyang, 110034, P.R. CHINA
Abstract. In this paper, by using the Krasnoselskii fixed point theorem, we investigate the existence of positive solutions for the following nonlinear eigenvalue problem:
where and and is the unique solution of the linear boundary value problem:
Received: October 6, 2014
AMS Subject Classification: 34B15
Key Words and Phrases: positive solution, nonlinear eigenvalue problem, cone, fixed point
Download paper from here.
DOI: 10.12732/ijpam.v98i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 365 - 374